# SDR 98ZZZX1982

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N505JK
- Make and model: Cessna 336
- Aircraft serial: 3360080
- System (JASC): 2810 · Fuel Storage
- Part: Scupper
- Condition: Cracked
- Location: Lt Aux Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL SCUPPER DRAIN ON LEFT AUXILIARY TANK HAD A CRACK INSIDE THE TANK SO IT ALLOWED WATER TO GO INSIDE THE TANK.
